# SDR CALA2014010290019

- Difficulty date: December 31, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 53,689 hours, 21,650 cycles
- Engine: Iae V2522A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

START FAULT DISPLAYED ON UPPER ECAM SCREEN ENG 2.  ENG 2 START FAULT LO START AIR PRESS, CHECK BLD AIR SUPPLY NR 2, ITEM ROLLED FWD.  NORMAL AIR PRESS BUT NO ROTATION.   MX ATTEMPTED STICK START, REPORTED AIR BLEED LEAK UNDER COWL.  REPLACED THE ENG NR 2 STARTER ASSEMBLY IAW 80-13-41, SYSTEM CHECKED NORMAL.  ALL PNEUMATIC SYS ARE NORMAL UNDER COWL WITH SYS PRESSURIZED.
